Translation-invariant generalized P-adic Gibbs measures for the Ising model on Cayley trees

Farrukh Mukhamedov, Otabek Khakimov

Research output: Contribution to journalArticlepeer-review

Abstract

In the present paper, we analyze the occurrence of a phase transition by the use of a p-adic probability theory. To carry out this research, generalized p-adic Gibbs measures are investigated, for the Ising model on the Cayley tree owing to the fact that this specific model has broad theoretical and practical applications. To explore translation-invariant generalized p-adic Gibbs measures, we describe the set of fixed points of the Ising-Potts mapping which appears by means of renormalization group. This description allows us to establish the phase transition. In the real setting, the phase transition yields the singularity of the limiting Gibbs measures. However, we show that the generalized p-adic Gibbs measures do not exhibit the mentioned type of singularity; this phenomena is called a strong phase transition.

Original languageEnglish
Pages (from-to)12302-12316
Number of pages15
JournalMathematical Methods in the Applied Sciences
Volume44
Issue number16
DOIs
Publication statusPublished - Nov 15 2021

Keywords

  • Ising model
  • p-adic Gibbs measure
  • p-adic numbers
  • strong phase transition

ASJC Scopus subject areas

  • Mathematics(all)
  • Engineering(all)

Fingerprint

Dive into the research topics of 'Translation-invariant generalized P-adic Gibbs measures for the Ising model on Cayley trees'. Together they form a unique fingerprint.

Cite this